# SDR CAL950606

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Condition: Cracked
- Location: Vert Stab
- Part time: 42,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN SHEAR TIE AT VERTICAL STABILIZER STATION 25, STRINGER 7R.  THE SHEAR TIE WAS REMOVED.  A NEW SHEAR TIE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND BAC DRAWING 65-16811.  (M)
